The doctor prescribed a compounded cream to put on the painin and around my nose.This cream helps more than i thought it would. However, i use about 10x more than I should. The doctor didn't seem concerned. Then after anouth month, i went there on 3rd of Feb, I told him the pain was getting worse with more shooting pain. My eye is watering and has a dischargs. The pain was returning in a larger are and unexpectedly. He decided to add vicoden to my Tramodol. I get move in slow motion and feel lide I am out of it. My husband says I do strange things. Hearin theings, etc. I can't take more pain pills! I thought about asking if I courld take a class for strees reduction. Has anyone tried this. Thanks so mucn for your concern. BevView Thread
I just had my second injection for post-herpetic neuralgia resulting from Shingles. My first injection, five days ago, gave me some relief and encouragement. After the second, I soon experienced tingling and pain on my face, nose, and other facial areas. It has continued into the second day. Is it unusual to have a negative reaction following such a positive after the first injection?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.